Journal article icon

Journal article

Mini-max control of cross-directional variations on a paper machine

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1049/ip-cta:19981619

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Engineering Science
Role:
Author
Journal:
IEE PROCEEDINGS-CONTROL THEORY AND APPLICATIONS
Volume:
145
Issue:
2
Pages:
189-195
Publication date:
1998-03-01
DOI:
EISSN:
1359-7035
ISSN:
1350-2379
Source identifiers:
317458
Keywords:
Pubs id:
pubs:317458
UUID:
uuid:3988ab33-b041-4247-afec-52d7fdd697db
Local pid:
pubs:317458
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP